# SDR HEEA979050

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81992
- Make and model: Bolkms BO105S
- Aircraft serial: S827
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10587214
- Condition: Separated
- Location: M/R
- Part time: 1,448 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE HAS THE NUMBER TWO CENTER LEADING EDGE STRIP SEPARATED 62MM ON THE INBOARD END TOP SURFACE.
